# SDR UIEA2018112762707

- Difficulty date: November 24, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,255 hours, 18,138 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, AT IDLE THRUST. NI ON LEFT ENGINE INCREASED FROM 41% UP TO 52% NUMEROUS TIMES.( TRANSFERRED TO MDDR 103358 IAW MEL 22-30-01 CAT. C. DUE. 04DEC18 A/C IS CAT 3 RESTRICTED. MAINTENANCE PROCEDURES COMPLIED WITH. DISPATCH L.U.C 0933Z PLACARDS INSTALLED.PERFORMED OPERATIONAL CHECK OF TMC IAW AMM 22-32-00 OPS CHECK NORMAL THIS CLEARS MDDR 103358,PLACARD REMOVED )
